# SDR CALA2021052400717

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 60,504 hours, 26,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: D5311424320090
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FR 20 #7 DOOR STOP BOTH UPPER FASTENER HOLEDS PRODUCED C RACK INDICATIONS DURING ABHEC INSPECTION. INBD HOLE CRACK IS AT THE 4:00 POSITION AND OTBD CRACK IS AT THE 2:00 POSITION - AD 20 19-20-10 - NR 9296248 (42248) GENERATED BY V061690 AT HAECO LCQ. REMOVED AND REPLACED L-1 DOOR FR 20 DOOR STOP #7 INTERCOSTAL I/A /W A310 SRM 51-72-11-911-001 AND AS DIRECTED BY REO-L23097. ACCO MPLISHED BY V929087, INSP BY N078570.
